By Anonymous - 09/08/2019 14:00

Today, I was prescribed two different medications. I was also informed that they will both give me diarrhea for the next two weeks. FML
I agree, your life sucks 1 527
You deserved it 87

Add a comment

You must be logged in to be able to post comments!

Top comments

Counteract the side effect with prophylactic Imodium. Take it morning and night. If stomach cramps become an issue try Imodium Comfort or Buscopan combined with standard Imodium

On the bright side, in two weeks, those extra pounds you carry will have vanished and you will become an expert on how to cook rice with boiled carrots.

Comments

Counteract the side effect with prophylactic Imodium. Take it morning and night. If stomach cramps become an issue try Imodium Comfort or Buscopan combined with standard Imodium

Your asshole is about to take my user name.

On the bright side, in two weeks, those extra pounds you carry will have vanished and you will become an expert on how to cook rice with boiled carrots.

Ugh i hate side effects like that. I cant be given any kind of antibiotic or anything like that without it giving me a yeast infection for 2-3 days